# SDR CA160208009

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Part serial: 00233
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,029 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 19,000 FT SUDDEN LOSS OF PRESSURIZATION OCCURRED. FLIGHT DESCENDED TO 10,000 FT. AFT OUTFLOW VALVE REPLACED.   LATER INFORMATION CONFIRMS BESIDES THE OUTFLOW VALVE, THE CABIN PRESSURE CONTROLLER WAS ALSO REPLACED.
